MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2019-230077

Медицинская библиотека · BMJ case reports · 2019

Symmetrical drug-related intertriginous and flexural exanthema due to clindamycin.

Cabrera Hernandez Virginia, Gonzalez Afonso Monica, Callero Viera Ariel, Martin-Fernandez Martin Lidon

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Systemic drug exposure can produce a skin reaction consisting of symmetrical erythema involving the gluteal and intertriginous areas in the absence of systemic involvement. Symmetrical drug-related intertriginous and flexural exanthema (SDRIFE) occurs after systemic exposure to a drug in which the patient was not previously sensitised, either in the first dose or after several doses. The mechanism of SDRIFE is unknown but is hypothesised to be the result of a delayed hypersensitivity response resulting in a cutaneous eruption some days after the exposure to the drug. The diagnosis should be clinical, based on the history and examination, but skin tests can also be performed to confirm sensitisation. But, as always, the gold-standard test is oral provocation. It is important to know this clinical entity to prevent re-exposure to the responsible allergen in the future.

Для цитирования: Cabrera Hernandez Virginia, Gonzalez Afonso Monica, Callero Viera Ariel, Martin-Fernandez Martin Lidon. Symmetrical drug-related intertriginous and flexural exanthema due to clindamycin.. BMJ case reports. 2019. DOI: 10.1136/bcr-2019-230077.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.